emilita: (Default)
I'm having a really rough time getting off one of my anti-depressants. I was slowly weaned off over six weeks, but when I stopped, I suddenly was so dizzy, constantly, every day, to the point where I can feel it in my teeth and that doesn't even make sense. It comes in waves, pretty much in time with my pulse, so I guess it's like that because there are capillaries that go to the teeth? I've also been unable to eat anything without feeling like I want to throw up, or having this incredible twisting pain in my gut. That has thankfully receded, mostly, but I would still like to be able to stand up without almost blacking out. It's been two weeks since I stopped, this should be over by now!

The only silver lining is that my mood is mostly stable (I am on another medication, so it should be picking up the slack fine), though I have noticed I'll cry more easily.

Joy!

Apr. 22nd, 2013 05:04 pm
emilita: (Default)
First sunburn of the year. We went to visit my brother down in Annapolis for one of his college events (the annual croquet match between St. John's and the Naval Academy), and I didn't wear sunscreen because I didn't think it would be so bright. And now I am paying for it /o\.

August 2014

S M T W T F S
     1 2
3 4 567 89
1011 1213 141516
171819 202122 23
242526 27282930
31      

Syndicate

RSS Atom

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 25th, 2017 06:38 am
Powered by Dreamwidth Studios